MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 PROXIMAL REAMER MODULAR SZ1; EXTREMITY INSTRUMENTS : REAMERS

DEPUY FRANCE SAS - 3003895575 PROXIMAL REAMER MODULAR SZ1; EXTREMITY INSTRUMENTS : REAMERS
Model Number 2307-78-003
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon completing the reaming of the proximal humerus, surgeon complained that the size 1 centered proximal reamer was dull.He stated that he has noticed that all of the reamers of that size were beginning to become dull and asked that they all be replaced.There was no delay in surgery or adverse event and the reamer did not break.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device revealed wear on the cutting surfaces.The wear was consistent with device use from normal use and servicing and the investigation did not establish a need for corrective action.The investigation did not indicate that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PROXIMAL REAMER MODULAR SZ1
Common Device Name
EXTREMITY INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11585128
Report Number1818910-2021-06371
Device Sequence Number4845700
Product Code HTO
UDI-Device Identifier10603295116240
UDI-Public10603295116240
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-78-003
Device Catalogue Number230778003
Device Lot Number5308591
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2021
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer04/29/2021
05/10/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date05/07/2021
05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1